# SDR IPXA11M69411

- Difficulty date: September 5, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 42,608 hours, 8,533 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75121
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING NR 1 TANK THROUGH ACCESS 535BI UPPER STRINGER, 2ND FROM FWD SPAR IS CRACKED ON AFT FACE AT OTBD END.  REPAIRED CRACKED UPPER STRINGER IN LT WING NR 1 TANK ACCESS 535BI, 2ND STRINGER FROM FWD SPAR BETWEEN XORS622.90 AND XORS653.10 REF SRM 57-00-03 REPAIR 5, FIG 201, REV 47.
